Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI diarrhea = colonoscopy?! Phil

Posted by will_2009 on May 26, 2009, at 18:27:18

In reply to Re: SSRI diarrhea = colonoscopy?! will_2009, posted by Phil on May 26, 2009, at 17:45:07

> If you're not over 50, tell the doc you aren't interested in a colonoscopy. Docs like him are what's fkng up medicine these days.
> The side effects you're getting are probably from the Zoloft. My best guess.

I'm under 40 and I think this, combined with the obvious correlation between beginning meds and diarrhea starting up, well this is what is kind of upsetting. I appreciate the need to rule out all other possibilities if no other explanation is available, but again, this seems pretty obvious.

I think it's the zoloft too - I'm getting the temple zaps, severe muscle tightness, tingles, and flu-like nausea. I need to find a psychiatrist...I want precision, not accuracy. :)

Thanks for your response.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:will_2009 thread:897794
URL: http://www.dr-bob.org/babble/20090524/msgs/897804.html